American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Annabelle Hartmann. On rational points of varieties over local fields having a model with tame quotient singularities. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Runar Ile. Change of rings in deformation theory of modules. Trans. Amer. Math. Soc. 356 (2004) 4873-4896. MR 2084403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. G. Marinari, H. M. Möller and T. Mora. On multiplicities in polynomial system solving. Trans. Amer. Math. Soc. 348 (1996) 3283-3321. MR 1360228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. S. Rim. Torsion differentials and deformation . Trans. Amer. Math. Soc. 169 (1972) 257-278. MR 0342513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1